Return
Biography

Prof. Gilles Cassier

Institut Camille Jordan de Lyon I, France

Professor


Email: cassier@math.univ-lyon1.fr


Publications (Selected)

  1. G. Cassier and H. Alkanjo. Extended eigenvalues and extended eigenvectors of quasi-normal operators, Banach J. Math. Anal., Volume 11, Number 2, 2017, 266-281.
  2. G. Cassier and Mohand Ould Ali. On the set of upper bounds for a finite family of self-adjoint operators, Operator Theory : the State of the Art, Theta Series in Advanced Mathematics, 1-14, 2016.
  3. G. Cassier and H. Alkanjo. Extended spectrum, extended eigenspaces and normal operators, Journal of Mathematical Analysis and Applications ; Volume 418, Issue 1, 2014, 305-316.
  4. G. Cassier and J. Verliat. Generalized extremal vectors and some properties, Operator Theory, Advances and Applications, Vol. 236, 117-131 (2013).
  5. G. Cassier and Réda Choukrallah. Cyclicity results for some antianalytic Toeplitz operators acting on Hp , Extracta Mathematicae, Vol. 27, Num. 1, 31-58 (2012).
  6. G. Cassier and J. Verliat. Stability for some operator classes by Aluthge transform, Operator Theory Live, Theta (2010), 51-67.
  7. G. Cassier et J. Esterle. Factorisation spatiale, Journal of Operator Theory, 62 :1 (2009), 111-123.
  8. G. Cassier and N. Suciu. Sharpened forms of an inequality of von Neumann for p-contractions, Mathematica Scandinavica,102 (2008), 265-282.
  9. G. Cassier. Mapping formula for functional calculus, Julia’s lemma for operators and applications, Acta Sci. Math. (Szeged), 74 (2008), n3-4, 783-805.
  10. G. Cassier and L. Suciu. Mapping theorems and similarity to contractions for classes of A-contractions, Hot Topics in Operator Theory, Theta Series in Advanced Mathematics (2008), 39-58.
  11. G. Cassier and H. Zerouali. Operator matrices in class Cp, Linear Algebra and its Applications, 420 (2007) p. 361-376.
  12. G. Cassier and N. Suciu. Analytic functions of a uniformly stable p-contraction, Operator Theory 20 (2006), 55-73.
  13. G. Cassier and N. Suciu. Mapping theorems and Harnack ordering for p-contractions, Indiana University Mathematics Journal, Vol. 55, No 2 (2006), 483-523.
  14. G. Cassier and N. Suciu. Inégalités de von Neumann pondérées, Proceedings of the 9th National Conference of the Romanian Mathematical Society (2005), 81-93.
  15. G. Cassier. Generalized Toeplitz operators, restrictions to invariant subspaces and similarity problems, Journal of Operator Theory, 53 :1 (2005), 49-89.